IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
Tech. Rep. Archives
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Antennas and Propagation (AP) [schedule] [select]
Chair Toru Uno (Tokyo Univ. of Agric. and Tech.)
Vice Chair Nobuyoshi Kikuma (Nagoya Inst. of Tech.)
Secretary Ryo Yamaguchi (NTT DoCoMo), Nobomu Ishii (Niigata Univ.)
Assistant Takuji Arima (Tokyo Univ. of Agric. and Tech.)

Technical Committee on Wireless Power Transmission (WPT) [schedule] [select]
Chair Shigeji Nogi (Okayama Univ.)
Secretary Yoshiyuki Fujino (NICT), Tamotsu Nishino (Mitsubishi Electric)
Assistant Satoshi Yamaguchi (Mitsubishi Electric)

{INFOMESITEM}
Conference Date Wed, Oct 12, 2011 13:30 - 16:40
Thu, Oct 13, 2011 09:45 - 17:30
Fri, Oct 14, 2011 09:45 - 16:55
Topics Antennas and Propagation 
Conference Place Kanagawa Women's Center 
Address 1-11-1, Enoshima, Fujisawa City, Kanagawa Prefecture, Japan 251-0036
Transportation Guide Please check the following URL.
http://www.pref.kanagawa.jp/cnt/f41205/p126495.html
Contact
Person
Dr. Toru Takahashi (Mitsubishi Electric)
Sponsors This conference is co-sponsored by the IEEEAP-S Japan Chapterr.
Copyright
and
reproduction
All rights are reserved and no part of this publication may be reproduced or transmitted in any form or by any means, electronic or mechanical, including photocopy, recording, or any information storage and retrieval system, without permission in writing from the publisher. Notwithstanding, instructors are permitted to photocopy isolated articles for noncommercial classroom use without fee. (License No.: 10GA0019/12GB0052/13GB0056/17GB0034/18GB0034)

Wed, Oct 12 PM 
13:30 - 14:45
(1)
WPT
13:30-13:55 A consideration of Antenna Configuration for Its Size Reduction in Wireless Power Transfer with Magnetically Coupled Resonance Masafumi Kadoi, Nobuyoshi Kikuma, Hiroshi Hirayama, Kunio Sakakibara (Nagoya Inst. of Tech.)
(2)
WPT
13:55-14:20 A Consideration of Shorted and Opened Helical Antenna for Wireless Power Transmission Tomohiro Amano, Hiroshi Hirayama, Nobuyoshi Kikuma, Kunio Sakakibara (Nagoya Inst. of Tech.)
(3)
WPT
14:20-14:45 Wireless Small Power Transfer System for 2-D Movable Handy Terminals Toshio Ishizaki, Satoshi Nojiri (Ryukoku Univ.), Ikuo Awai (Ryutech)
  14:45-15:00 Break ( 15 min. )
Wed, Oct 12 PM 
15:00 - 16:40
(4)
WPT
15:00-15:25 Study on a Phased Array Power Transmitting System for a Mars Observation Airplane Akihito Nagahama, Tomohiko Mitani, Naoki Shinohara (Kyoto Univ.), Naoki Tsuji, Yoshitaka Kanari, Koichi Yonemoto (KIT)
(5)
WPT
15:25-15:50 Microwave Power Transmission Using Open-Ring Resonator Coupling and GaN SBD Kenji Harauchi, Yuichi Iwasaki, Kohei Hayashino, Jin-Ping Ao (Univ.Tokushima), Naoki Shinohara (Kyoto Univ.), Hiroshi Tonomura (UD Trucks), Yasuo Ohno (Univ.Tokushima)
(6)
WPT
15:50-16:15 Demonstration of Wireless Power Transmission with Strongly Coupled Resonance Jun Ishida, Masayoshi Koizumi, Yoshihiro Mizuno, Kimiya Komurasaki, Yoshihiro Arakawa (UT)
(7)
WPT
16:15-16:40 Dosimetry of wireless power transmission using resonance phenomenon Park SangWook, Kanako Wake, Soichi Watanabe (NICT)
Thu, Oct 13 AM 
09:45 - 10:40
  09:45-09:50 Opening Address ( 5 min. )
(8)
AP
09:50-10:15 Circularly Polarized Cavity Antenna Fed by L-shaped Probes AP2011-77 Takashi Yanagi, Takeshi Oshima, Kazushi Nishizawa, Toru Fukasawa, Hiroaki Miyashita, Yoshihiko Konishi (Mitsubishi Electric Corp.)
(9)
AP
10:15-10:40 RCS Measurement Results of Simplified Aircraft Model at Outdoor Ground-Plane Range AP2011-78 Yasuhiro Nishioka, Yoshio Inasawa (MELCO), Hisashi Takada (MEE), Jun Endo, Masayuki Saito, Kei Hayashi, Naofumi Yoneda, Yoshihiko Konishi (MELCO)
  10:40-10:55 Break ( 15 min. )
Thu, Oct 13 AM 
10:55 - 11:45
(10)
AP
10:55-11:45 [Special Talk]
Development of Phased Array Systems in Japan
Isamu Chiba (Mitsubishi Electric)
  11:45-13:00 Lunch Break ( 75 min. )
Thu, Oct 13 PM 
13:00 - 14:15
(11)
AP
13:00-13:25 Experimental Results of Multibeam DBF Antenna Using Multi-port Amplifiers AP2011-79 Kazunari Kihira, Takayuki Nakanishi, Toru Takahashi, Yoshihiko Konishi (Mitsubishi Electric Corp.)
(12)
AP
13:25-13:50 Experimental Evaluation of Wireless Terminal Authentication Scheme Based on Radio Propagation Characteristics AP2011-80 Naoki Otani, Hisato Iwai, Hideichi Sasaoka (Doshisha Univ.)
(13)
AP
13:50-14:15 A Configuration of Simplified MIMO-OTA System based on 2-Stage Method AP2011-81 Yoshio Karasawa, Katsuhiro Nakada (UEC)
  14:15-14:30 Break ( 15 min. )
Thu, Oct 13 PM 
14:30 - 15:20
(14)
WPT
14:30-14:55 Maximization of Transmission Efficiency for Resonator-coupled WPT System Shuhei Kosaka, Toshio Ishizaki (Ryukoku Univ.), Ikuo Awai (Ryutech)
(15)
WPT
14:55-15:20 Design theory of multiple-stage WPT system by magnetically coupled resonators Ikuo Awai (Ryutech), Toshio Ishizaki (Ryukoku Univ.)
  15:20-15:35 Break ( 15 min. )
Thu, Oct 13 PM 
15:35 - 16:25
(16)
WPT
15:35-16:25 [Invited Talk]
High-Efficiency, Low-Distortion Microwave Power Amplifier Design Considering Higher Harmonic Frequencies
Kazuhiko Honjo, Ryo Ishikawa, Yoichiro Takayama (UEC)
  16:25-16:40 Break ( 15 min. )
Thu, Oct 13 PM 
16:40 - 17:30
(17) 16:40-17:30 [Special Talk]
My re-study experiences on antennas and propagation and related subjects
Kenichi Kagoshima (Ibaraki Univ.)
Fri, Oct 14 AM 
09:45 - 10:35
(18)
WPT
09:45-10:10 A Study of the Effect of Magnetic Sheet on Wireless Power Transfer using Magnetic Resonant Coupling Hiroyasu Kawano, Satoshi Shimokawa, Akiyoshi Uchida, Kiyoto Matsui, Kazuyuki Ozaki, Masakazu Taguchi (Fujitsu Labs)
(19)
AP
10:10-10:35 Effect of Impedance Matching on Efficiency of Wireless Power Transfer by Near-field Coupled Resonance AP2011-82 Qiang Chen, Kazuhiro Ozawa, Shinsuke Kiyono (Tohoku Univ.), Qiaowei Yuan (Sendai National College of Technology), Kunio Sawaya (Tohoku Univ.)
  10:35-10:50 Break ( 15 min. )
Fri, Oct 14 PM 
10:50 - 11:40
(20)
AP
10:50-11:40 [Tutorial Lecture]
Practical Issues on Wireless Power Transmission Technology
-- From a viewpoint of the Regulations and Safety Requirements --
AP2011-83
Fumito Kubota (TELEC)
  11:40-13:00 Lunch Break ( 80 min. )
Fri, Oct 14 PM 
13:00 - 13:50
(21)
WPT
13:00-13:25 SUPRA: Supply Underground Power to Running Automobiles Masahiro Hanazawa (Toyota CRDL), Takashi Ohira (TUT)
(22)
WPT
13:25-13:50 Transfer Efficiency of WPT System Calculated by S-Parameters Qiaowei Yuan (SNCT), Qiang Chen, Kunio Sawaya (Tohoku Univ.)
  13:50-14:05 Break ( 15 min. )
Fri, Oct 14 PM 
14:05 - 15:45
(23)
WPT
14:05-14:30 Flexible and Mobile Near-Field Wireless Power Transfer using an Array of Resonators Bingnan Wang, Koon Hoo Teo, Satoshi Yamaguchi, Toru Takahashi, Yoshihiko Konishi (Mitsubishi Electric)
(24)
AP
14:30-14:55 An Experimental Study of Contactless Power Transfer using Magnetic Resonant(for RFID Architecture) AP2011-84 Masayuki Arai, Tsutomu Tsuruoka (TOKYO KEIKI)
(25)
AP
14:55-15:20 A study of efficiency improvement of wireless power transfer by impedance matching AP2011-85 Kenichiro Ogawa, Noriaki Oodachi, Hiroki Kudo, Shuichi Obayashi, Hiroki Shoki (TOSHIBA), Tasuku Morooka
(26)
AP
15:20-15:45 A Study of the Shape of Sheet-like Waveguide and Power Recollecting Circuit for WPT system using the waveguide AP2011-86 Naoki Yoneyama, Hiroyuki Arai (Yokohama National Univ.)
  15:45-16:00 Break ( 15 min. )
Fri, Oct 14 PM 
16:00 - 16:55
(27)
AP
16:00-16:25 Design method of arbitral excitation coefficients in an unequally spaced collinear array antenna AP2011-87 Junichi Shinohara, Naobumi Michishita, Yoshihide Yamada (National Defense Academy), Mohammad Tariqul Islam, Norbahiah Misran (UKM)
(28)
AP
16:25-16:50 Uncertainty of Radiation Efficiency Measurement Based on Wheeler Method Using Two Novel Estimations for Reflection Coefficients AP2011-88 Yohei Kobayashi, Nozomu Ishii (Niigata Univ.)
  16:50-16:55 Closing Address ( 5 min. )

Announcement for Speakers
General TalkEach speech will have 20 minutes for presentation and 5 minutes for discussion.

Contact Address and Latest Schedule Information
AP Technical Committee on Antennas and Propagation (AP)   [Latest Schedule]
Contact Address Nozomu Ishii (Niigata Univ.)
Phone:+81-25-262-7472/Fax:+81-25-262-7472
E-: _-cry 
WPT Technical Committee on Wireless Power Transmission (WPT)   [Latest Schedule]
Contact Address  


Last modified: 2011-10-14 16:11:32


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to AP Schedule Page]   /   [Return to WPT Schedule Page]   /  
 
 Go Top  Go Back   / [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan